# SDR COMA9810127

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: 4122009006
- Condition: Inoperative
- Location: Lt Engine
- Part time: 14,784 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ELECTRIC FEATHER PUMP IS INOP.  REPLACED AUXILIARY FEATHER PUMP.
